# SDR USAA990264

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-06 CHECK, FOUND 4 INCH CRACK AT CANTED FRAME WEB STATION 1463 BETWEEN LONGERON 8 AND 9R.  SPLICED IN SECTION.  REPAIRED PER EA TYPICAL REPAIR 53-10-25.  (M)
